MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number RTL10266
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We will file a follow-up submission when additional information is available.While in use the bottom part bar that goes across the unit just came off causing her to topple over and roll down the hill.She received cuts on right elbows and left leg.She went to her family doctor who prescribed antibiotics when her elbow got infected.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key12586111
Report Number2438477-2021-00050
Device Sequence Number3694871
Product Code ITJ
UDI-Device Identifier00822383288819
UDI-Public822383288819
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2021
Report Date (Section F) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/22/2021
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight61
Date Report Sent to FDA10/06/2021